# SDR FDEA201101170194

- Difficulty date: January 17, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 60,598 hours, 10,518 cycles
- Engine: Ge CF66D
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: APB74411
- Condition: Corroded
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - OVERWING TANK UPPER SURFACE AT STATION 1227, X= -80 TO X= -101 FOUND   SEVERAL  AREAS OF CORROSION.  CORROSION REPAIRED IAW EA NR1-5710-143826,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
